# SDR DL72S991021

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65162906
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RTN INSP OF THE RT MLG BEAM FWD SUPPORT FITTING, CORROSION WAS FOUND ON THE INNER SURFACE OF THE MLG ATTACHMENT BOLT BORE.  FINAL DIAMETER OF 1.875 WAS NEEDED TO REMOVE ALL DAMAGE.  REPAIRED PER ERA 333106-14, REV A.
